# SDR 20000406SH042

- Difficulty date: December 16, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Urocop EC135P1
- Aircraft serial: 0070
- Engine: Pwa PW206B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 9A2045
- Part serial: 485
- Condition: Inoperative
- Location: Fuel System
- Part time: 384 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOTOR INOPERABLE.  LEAKING FUEL THROUGH (-) TERMINAL.  REMOVED AND REPLACED.  (X)
